# SDR EIA2001131

- Difficulty date: March 27, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - NR 2 PYLON REAR ENGINE MOUNT BULKHEAD WEB CRACKED AT FORWARD AND AFT SIDE.  STOP DRILLED CRACKS, NDT INSPECTED, INSTALLED NEW ANGLE CHORD AND OVERSIZED HI-LOCKS PER BOEING MSG
